# SDR FDEA201110154528

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Bs 1920-1964
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK, LBL 25 BETWEEN BS 1920-1964 GOUGED AND CORRODED.  REMOVED, AND FABRICATED, REPAIR SPLICES AND PLATES AND REPLACED CARGO TRACK IAW SRM 53-70-00 FIG.1 AND SRM 51-31-01. MAJOR REPAIR.
